Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 4, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 9, 2015, 3:03 PM CST. It took effect at Jan 10, 2015, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2015, 3:03 PM CST (21:03 UTC)
- In effect from
- Jan 10, 2015, 12:00 AM CST
- Expired
- Jan 10, 2015, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
311 WHUS74 KMOB 092103 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 303 PM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... .A COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT WITH A MODERATE TO STRONG NORTHEAST FLOW DEVELOPING THROUGH MID DAY SATURDAY. GMZ650-655-670-675-100515- /O.NEW.KMOB.SC.Y.0004.150110T0600Z-150110T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 303 PM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY. * WINDS: NORTHEAST 20 TO 25 KNOTS. * SEAS: 3 FEET NEARSHORE UP 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
227 WHUS74 KMOB 100004 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 604 PM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY FOR THE OPEN GULF WATERS OUT TO 60 NM OF ALABAMA AND NORTHWEST FLORIDA INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND... .A COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT WITH A MODERATE TO STRONG NORTHERLY FLOW DEVELOPING LATE TONIGHT CONTINUING THROUGH MID DAY SATURDAY. GMZ650-655-670-675-100815- /O.CON.KMOB.SC.Y.0004.150110T0600Z-150110T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 604 PM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY. * WINDS: NORTHEAST 20 TO 25 KNOTS. * SEAS: 3 FEET NEARSHORE UP 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
220 WHUS74 KMOB 100009 AAB MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 609 PM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY FOR THE OPEN GULF WATERS OUT TO 60 NM OF ALABAMA AND NORTHWEST FLORIDA INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... .A COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT WITH A MODERATE TO STRONG NORTHERLY FLOW DEVELOPING LATE TONIGHT CONTINUING THROUGH MIDDAY SATURDAY. GMZ631-632-100815- /O.EXA.KMOB.SC.Y.0004.150110T0600Z-150110T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 609 PM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY. * WINDS: NORTH 20 TO 25 KNOTS. * SEAS: BAY AND INLAND WATERS ROUGH . PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-100815- /O.CON.KMOB.SC.Y.0004.150110T0600Z-150110T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 609 PM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY. * WINDS: NORTHEAST 20 TO 25 KNOTS. * SEAS: 3 FEET NEAR SHORE UP 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
263 WHUS74 KMOB 100850 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 250 AM CST SAT JAN 10 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA UNTIL NOON CST... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH MIDDAY TODAY AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE NORTHERN GULF OF MEXICO. GMZ631-632-650-655-670-675-101800- /O.CON.KMOB.SC.Y.0004.000000T0000Z-150110T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 250 AM CST SAT JAN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: AROUND 3 FEET NEAR SHORE TO AROUND 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 11:35 AM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Jan 9, 11:35 AM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1135 AM CST FRI JAN 9 2015 .AVIATION... 09.18Z ISSUANCE GENERALLY VFR CONDITIONS WITH OCCASIONAL -RA DURING THE EARLY AFTERNOON HOURS. RAIN CHANCES WILL END BY LATE AFTERNOON...HOWEVER MID AND HIGH CLOUDS WILL CONTINUE OVERNIGHT INTO SATURDAY MORNING. /13 && .PREV DISCUSSION... /ISSUED 952 AM CST FRI JAN 9 2015/ UPDATE...HAVE UPDATED THE FORECAST TO ADJUST POPS AND WEATHER BASED ON REPORTS OF LIGHT SLEET AND RAIN ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWESTERN ALABAMA. THE REPORTS INDICATE THAT THE SLEET THAT IS FALLING IS MELTING ON CONTACT. AS THERMAL PROFILES CONTINUE TO WARM THROUGH THE AFTERNOON...ALL PRECIPITATION WILL TRANSITION TO RAIN. NO ACCUMULATIONS OR TRAVEL IMPACTS ARE EXPECTED AS TEMPS REMAIN ABOVE FREEZING. /13 PREV DISCUSSION... /ISSUED 501 AM CST FRI JAN 9 2015/ SHORT TERM...(TODAY THROUGH SUNDAY)...FOR TODAY THROUGH TONIGHT... EARLY MORNING SURFACE ANALYSIS SHOWS A WEAK SURFACE RIDGE OF HIGH PRESSURE STRETCHING FROM EAST TEXAS THROUGH MUCH OF THE DEEP SOUTH...WHILE ANOTHER REINFORCING RIDGE OF HIGH PRESSURE WAS BUILDING FROM THE NORTHERN ROCKY MOUNTAINS TO THE ADJACENT CENTRAL PLAINS STATES. SURFACE TEMPERATURES ARE QUITE A BIT WARMER ACROSS OUR FORECAST AREA THAN THIS TIME YESTERDAY MORNING...WITH READINGS MOSTLY RANGING FROM 25 TO 30 DEGREES AT 4 AM CST...EXCEPT LOWER TO MID 30S NEAR THE COAST. BROAD MID LEVEL CYCLONIC FLOW GENERALLY PREVAILS ACROSS MUCH OF THE EASTERN CONUS EARLY THIS MORNING...WITH A GENERAL ZONAL FLOW PATTERN ACROSS THE CENTRAL GULF COAST REGION WELL TO THE SOUTH OF THE MID LEVEL TROUGH AXIS. A MID LEVEL SHORTWAVE TROUGH WAS LOCATED OVER THE VICINITY OF CENTRAL PORTIONS OF TX EARLY THIS MORNING...AND REGIONAL RADAR IMAGERY INDICATED LIGHT PRECIPITATION RETURNS EXTENDING FROM CENTRAL AND SOUTHEAST TX EASTWARD TO CENTRAL AND SOUTHERN PORTIONS OF LA AS WEAK LIFT WAS SPREADING EASTWARD AHEAD OF THIS FEATURE. THE LATEST HIGH RESOLUTION AND SHORT TERM MODEL GUIDANCE IS IN GENERAL AGREEMENT WITH SHOWING MID LEVEL MOISTURE AND LIFT CONTINUING TO SPREAD EASTWARD FROM LA INTO SOUTHEAST PORTIONS OF MS AND SOUTHWEST AL THIS MORNING. FORECAST SOUNDINGS SHOW A GRADUAL MOISTENING GENERALLY ABOVE ABOUT 850 MB ACROSS WESTERN PORTIONS OF THE CWFA THIS MORNING AS THE SHORTWAVE TROUGH APPROACHES...BUT THE LAYER FROM 850 MB TO THE SURFACE WILL REMAIN INITIALLY DRY DURING THE EARLY TO MID MORNING HOURS. LIGHT PRECIPITATION MAY DEVELOP EASTWARD ACROSS SOUTHEAST MS AND SOUTHWEST AL THIS MORNING...BUT MOST OF THIS PRECIPITATION MAY MOSTLY EVAPORATE BEFORE REACHING THE GROUND AS IT FALLS THROUGH THE DRY LOWER LEVELS. A GRADUAL MOISTENING MAY OCCUR IN THE LOWER LEVELS BY MID TO LATE MORNING... AND FORECAST SOUNDINGS DO INDICATE OPPORTUNITY FOR SOME SLEET/ICE PELLETS TO MIX IN WITH LIGHT RAIN OVER OUR SOUTHEAST MS COUNTIES DURING THE MID TO LATE MORNING HOURS. GIVEN THE AMOUNT OF DRY AIR TO OVERCOME IN THE LOWER LEVELS...WE CURRENTLY DO NOT ANTICIPATE ANY SLEET ACCUMULATION OR IMPACTS...BUT THIS WILL BE SOMETHING WE WILL CONTINUE TO MONITOR THROUGH THE MORNING HOURS. THE AXIS OF MID LEVEL MOISTURE AND LIFT WILL CONTINUE TO SPREAD EASTWARD MUCH OF THE REMAINDER OF THE FORECAST AREA THIS AFTERNOON...AND HIGH RESOLUTION AND SHORT TERM SOLUTIONS ARE IN AGREEMENT WITH DEVELOPMENT OF LIGHT PRECIPITATION EASTWARD ACROSS MUCH OF THE CWFA LATE THIS MORNING INTO THIS AFTERNOON. FORECAST SOUNDINGS CONTINUE TO SHOW A DRY LOW LEVEL AIRMASS TO OVERCOME IN THE LOWER LAYERS AS PRECIPITATION DEVELOPS EASTWARD...BUT WE WILL CARRY LOW POPS ACROSS MOST LOCATIONS THIS AFTERNOON...WITH SLIGHTLY BETTER CHANCES INDICATED FROM SOUTHEAST MS INTO SOUTHWEST AND SOUTH CENTRAL AL WHERE BETTER LOWER LEVEL MOISTENING IS INDICATED. WE HAVE KEPT PRECIPITATION MENTIONED AS LIGHT RAIN THIS AFTERNOON...BUT A COUPLE OF FORECAST MODEL SOUNDINGS STILL DO SHOW SOME OPPORTUNITY FOR SLEET PELLETS MIXING IN ACROSS THE REGION THIS AFTERNOON. AGAIN...ANY PRECIPITATION WILL BE VERY LIGHT...AND HAVE KEPT PRECIPITATION AMOUNTS OF A FEW HUNDREDTHS AT BEST ACROSS THE CWFA. THE TEMPERATURE FORECAST WILL ONCE AGAIN BE A CHALLENGE TODAY...AND HAVE AGAIN OPTED TO TREND COLDER AS THE REINFORCING RIDGE BUILDS SOUTHEASTWARD AND AS CLOUD COVER OVERSPREADS THE CWFA TODAY. THE SHORTWAVE TROUGH SHOULD QUICKLY MOVE EASTWARD TONIGHT...AND EXPECT A GRADUAL DECREASE IN CLOUD COVER WITH PRECIPITATION CHANCES COMING TO AN END. COOL NORTHERLY SURFACE FLOW WILL PREVAIL AS THE SURFACE RIDGE BUILDS INTO THE TENNESSEE VALLEY REGION...AND IT LOOKS LIKE MOST LOCATIONS WILL FALL BELOW FREEZING AGAIN TONIGHT. /21 SATURDAY THROUGH SUNDAY...A PAIR OF UPPER SHORTWAVES OVER THE SOUTHWESTERN CONUS MOVE EAST...WITH THE FIRST MOVING OVER THE FA SUNDAY. AS THIS SHORTWAVE BEGINS TO MOVE OVER THE PLAINS SATURDAY...INCREASED ISENTROPIC UPGLIDE CLOUD COVER AND SHOWERS FORM OVER THE SOUTHERN PLAINS...THEN SPREAD EASTWARD SATURDAY NIGHT INTO SUNDAY. AM EXPECTING THE CLOUD COVER TO MOVE OVER THE FA SATURDAY NIGHT AND THE SHOWERS SUNDAY INTO SUNDAY NIGHT. WITH THE INCREASED CLOUD COVER COMES AN EASTERLY SHIFT IN THE WINDS AND A TIGHTENING OF THE TEMP GRADIENT. TEMPS START OUT AROUND 10 DEGREES BELOW SEASONAL SATURDAY...AND END UP A FEW DEGREES BELOW SEASONAL FOR SUNDAY. LONG TERM...(SUNDAY NIGHT ON)...SUNDAY NIGHT THROUGH MONDAY...THE FIRST SHORTWAVE MOVES OFF AS THE SECOND MOVES OVER AND EAST OF THE FA. GUIDANCE HAS BEEN ADVERTISING A SURFACE LOW TRYING TO FORM OFF THE TX COAST SATURDAY NIGHT INTO SUNDAY...BUT THE NON-COHESIVE UPPER ENERGY LIMITS THIS. THIS SURFACE FEATURE PASSES SOUTH OF THE NORTHERN GULF COAST SUNDAY NIGHT THROUGH MONDAY( AND OVER THE MARINE PORTION OF THE FA MONDAY). AS IT PASSES SOUTH OF THE FA...THE SURFACE FLOW SHIFTS BACK TO NORTHERLY. THIS SHIFT REACHES THE I65 CORRIDOR BY THE END OF THE DAY MONDAY. FOR THE FORECAST...THIS MEANS TEMPS WELL ABOVE SEASONAL SUNDAY NIGHT. FOR MONDAY...THINGS ARE BIT MORE COMPLICATED. WITH THE WIND SHIFT COMES A DECREASE IN TEMPS AS COOLER AIR MOVES IN. COMBINED WITH THE BEST CHANCE OF UPGLIDE PRECIP BEING OVER NORTHWESTERN PORTIONS OF THE FA...TEMPS RISE TO AROUND SEASONAL ON MONDAY THESE SECTIONS OF THE FORECAST. ALONG THE COAST AND SOUTHEASTERN PORTIONS OF THE FA WILL SEE TEMPS WELL ABOVE SEASONAL. MONDAY NIGHT THROUGH TUESDAY....THIS ROUND OF RAIN TAPERS OFF...THOUGH THE FA REMAINS PRETTY MUCH OVERCAST. THIS HELPS TO LIMIT THE TEMP RANGE FOR THIS PART OF THE FORECAST...WITH OVERNIGHT LOWS MONDAY NIGHT WELL ABOVE SEASONAL...AND HIGHS FOR TUESDAY...CLOSE... BUT NOT QUITE...SEASONAL. TUESDAY NIGHT THROUGH THURSDAY...MORE UPPER ENERGY THAT HAS MOVED OVER THE SOUTHWESTERN CONUS BY TUESDAY EVENING MOVES EAST...BRINGING ANOTHER ROUND OF RAIN FOR THE FA. BEST CHANCE FOR RAIN WILL BE WEDNESDAY INTO WEDNESDAY NIGHT. NORTHERLY FLOW IS EXPECTED TO CONTINUE OVER THE FA THROUGH THIS PERIOD OF THE FORECAST...BUT NOT ENOUGH TO MOVE SIGNIFICANTLY COOLER AIR OVER THE FA. COMBINED WITH ABUNDANT CLOUD COVER...A TEMP RANGE TIGHTER THAN SEASONAL CONTINUES...WITH OVERNIGHT LOWS ABOVE AND DAYTIME HIGHS BELOW SEASONAL. FOR POPS...THE ECMWF HANGS ON TO THE RAIN LONGER THAN THE GFS THURSDAY...BUT BY THE END OF THE DAY...EVEN THE ECMWF HAS ALLOWED THE FA TO DRY OUT. THURSDAY NIGHT THROUGH FRIDAY NIGHT...SURFACE HIGH PRESSURE MOVES OVER THE FA. GUIDANCE IS ADVERTISING A DRIER AIRMASS MOVING OVER THE LOWER MISS RIVER VALLEY AND SOUTHEASTERN CONUS...BUT NOT APPRECIABLY DRIER. THE TEMP RANGE OPENS UP...WITH LOWS AND HIGH A COUPLE OF DEGREES BELOW SEASONAL. MARINE...A REINFORCING RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE MISSISSIPPI AND TENNESSEE VALLEY REGION THROUGH SATURDAY...RESULTING IN AN INCREASING OFFSHORE FLOW OVER THE MARINE AREA THROUGH EARLY SATURDAY. WIND SPEEDS WILL LIKELY INCREASE TO EXERCISE CAUTION LEVELS THIS EVENING THROUGH SATURDAY MORNING. A MODERATE EASTERLY FLOW RETURNS LATE SATURDAY INTO SUNDAY AS THE RIDGE OF HIGH PRESSURE MOVES TOWARD THE EAST COAST AND WESTERN ATLANTIC. GENERALLY LIGHT EAST TO NORTHEAST WINDS AND 2-4 FOOT SEAS ARE EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 43 25 48 33 56 / 30 10 05 05 40 PENSACOLA 47 29 50 38 56 / 20 10 05 05 30 DESTIN 47 31 51 39 57 / 20 10 05 10 30 EVERGREEN 43 23 47 30 52 / 30 05 00 05 30 WAYNESBORO 40 22 46 28 51 / 30 05 00 05 30 CAMDEN 43 22 45 30 50 / 30 05 00 05 40 CRESTVIEW 45 25 51 35 55 / 30 05 05 10 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 9, 10:00 AM CST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1000 AM CST FRI JAN 9 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1000 AM CST FRI JAN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MIX OF LIGHT RAIN AND SLEET IS POSSIBLE ACROSS PORTIONS OF THE REGION THIS MORNING. THE PRECIPITATION WILL TRANSITION TO ALL RAIN DURING THE AFTERNOON. NO ACCUMULATIONS OR TRAVEL IMPACTS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-101200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1000 AM CST FRI JAN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW IS EXPECTED TO CONTINUE THROUGH THE MORNING HOURS SATURDAY. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.